Lower-Order $H_\infty$ Filter Design for Bilinear Systems with Bounded Inputs

File Description SizeFormat 
ForICArchive_TSP2385656.pdfAccepted version1.19 MBAdobe PDFView/Open
Title: Lower-Order $H_\infty$ Filter Design for Bilinear Systems with Bounded Inputs
Authors: Abraham, E
Kerrigan, EC
Item Type: Journal Article
Issue Date: 28-Feb-2015
URI: http://hdl.handle.net/10044/1/21154
DOI: http://dx.doi.org/10.1109/TSP.2014.2385656
ISSN: 1053-587X
Start Page: 895
End Page: 906
Journal / Book Title: IEEE Transactions on Signal Processing
Volume: 63
Issue: 4
Copyright Statement: © 2014 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works.
Appears in Collections:Civil and Environmental Engineering
Electrical and Electronic Engineering

Unless otherwise indicated, items in Spiral are protected by copyright and are licensed under a Creative Commons Attribution NonCommercial NoDerivatives License.

Creative Commons